# SDR UPS00831584

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564582825
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 8 TO -12 FINGER DOUBLER HAS BULGING CORROSION AND POPPED RIVETS IN COCKPIT SUBFLOOR.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5645828, AND SRM 51-1-21.
